# SDR FDEA201105201903

- Difficulty date: May 20, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,282 hours, 11,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR ALONG CTR SEAT TRACK Y0 AT FR78, CORROSION FOUND AT TRACK CROWN.  CORROSION REMOVED AS PER SRM 51-74-10 REV 20   MATERIAL REMOVED 0.039" (L-25" W-0.5") AND FOUND OUT OF LIMIT AS PER SRM 53-10-16 REV 20 FIG 102.  REPAIR CARRIED OUT AS PER SRM 53-10-16 FIG 201 REV 20. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
